Sustanon INJ pain
Just took my first Sus jab in the glute and 3 days later it still hurts like a bad bruise, but no visual swelling etc. Is it possibly fake? Are there any immediate effects that can let me know its genuine, like the pain that is in my ass!
Dont worry my first sust injection was like that too
its from the prop, you'll get used to it after a few shots, and it wont bother u anymore
agreed very normal reaction. I had a big lump for a week after my first sus shot.
Thats great thanks, its just trying to hide the pain from the girl is difficult! What about the onset though - not feeling any increase in libido, strength yet. I know sust is slow acting cause of the blend but concerned over its credibility. Packaging etc is all OK though.
I took sust for the first course I did, starting with 250 mg up to 750 mg in the middle of the course and back down to 250 mg. I saw average results but did not notice anything untill about 4 weeks. Be patient, and yes mine all hurt like hell for a while.
I think it could be the injection method as well. Cause the other day i put .5 ml in each delt, and one side got sore and the other did not. But without a doubt it is also the BA and prop in the sust. I love the stuff ! O and the sust i put in my delt was karachi.
I just took my first shot of Sust today, and I had absolutely no pain, anyone think this is unusual. The Sust I have is Nile Co.
I find that some people react differently to different supplements. You should rubbing the sore area to make the liquid disperse more easier
I agree wth him, you have to rub one out after you shoot up..hahaha. No, but seriously you do have to rub it in. I started up my sus cycle almost 5 weeks ago. I had taken shots with deca 2/ml 200mg before in my shoulders and that didn't hurt at all. I put my first shot of sus in my shoulder and that shit almost made me feel like I had a shoulder injury for four days. I started putting it in my gluts there on out. It doesn't hurt as much after a while, but if you have a ball, you're probably not rubbing it in as much.
I always rub it for a while after the injection, I've never had any bump.